# SDR 97UAL900664

- Difficulty date: August 25, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N585UA
- Make and model: Boeing 757222
- Aircraft serial: 26709
- Engine: Pwa PW2037
- System (JASC): 2565 · Escape Slide
- Part: Tube
- Condition: Worn
- Location: Slide
- Component: Air Cruisers, D30654122
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SHOP OVERHAUL OF SLIDE/ RAFT REMOVED FOR TIME EXPIRATION, IT WAS FOUND THAT THE LOWER TUBE RELIEF VALVE  HAD WORN A HOLE INTO THE LOWER TUBE.  THE HOLE WAS REPAIRED WITH AN OUTSIDE PATCH.
